I just started Gris-Peg at 3 tablets per day (375 mg total) to handle ringworm on my scalp (which was not responding to other treatment). The Gris-Peg has given me a headache. Will the headaches eventually go away? I'm supposed to take this medicine for 4-6 weeks... and I am hoping that the headache will subside once my body gets used to the drug. Does anyone have any advice from personal experience with this drug? I'm on day 2 of the Gris-Peg and the ringworm feels slightly less inflamed, so I'm hopeful that it will finally get rid of the ringworm.
17 Dec 2009
Are you experiencing any other side-effects? Headache is a fairly common side-effect of Gris-Peg. If you are still experiencing a headache you should see your doctor again.
You can see a list of Gris-Peg side-effects here:
- Gris-PEG Information for Consumers
- Gris-PEG Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gris-PEG (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Onychomycosis -- Toenail - Has anyone used GRIS-PEG for nail fungus & if so was it successfull after
... the 3 months prescribed? I've had this for 10 years now on my toes & now it's spread to my thumb nail. I would love to wear sandles ...
1 answer • 9 Nov 2010
1 answer • 11 Mar 2012
Did it stop anymore hair Falling out? My hair has grown in circles with the fungal ringworm on my scalp. Did anybody else have this problem?
0 answers • 20 Jul 2013
... realized something was wrong early in the development as I was experiencing a swollen gland on the left bottom part of the head. So, today I feel ...
1 answer • 11 Jan 2014
I Am male 24 years old, and i was taking the medicine for 45 days and hair isn't growing, is it permanent?
1 answer • 6 Nov 2014